MAUDE Adverse Event Report: Medline Industries, LP Curad; DBD-BANDAGE,WATERPROOF,CURAD,1"X3.25",20

Medline Industries, LP Curad; DBD-BANDAGE,WATERPROOF,CURAD,1"X3.25",20
Catalog Number CUR43021RBV1
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "item is not waterproof.Once she washes her hands the bandaids falls off immediately and does not stay stuck.".
 
Additional Manufacturer Narrative
The customer stated the item is not waterproof; once she washes her hands the bandages fall off immediately and do not stay stuck, and she used 5 within half a day on her pinky finger.At this time, no physical samples or photos of the product or the complaint issue have been provided by the customer, limiting the ability to investigate thoroughly, and analysis of the past two years of complaint data determined that there was one other unconfirmed complaint with this product regarding this issue.Due to this, the complaint issue could not be confirmed, and the cause was documented as sample required to determine cause.At this time, medline cannot confirm a quality issue with the product based off the information received, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
Curad
Common Device Name
DBD-BANDAGE,WATERPROOF,CURAD,1"X3.25",20
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50872635
Report Number1417592-2026-49334
Device Sequence Number16120889
Product Code KGX
UDI-Device Identifier00080196320847
UDI-Public00080196320847
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR43021RBV1
Device Lot Number231001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown